# SDR CALA2019081001347

- Difficulty date: August 6, 2019
- Submitted: August 10, 2019
- Operation: Air carrier
- Aircraft: N4876
- Make and model: Airbus A319-132
- Aircraft serial: 2203
- Aircraft time: 44,328 hours, 28,679 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Fitting
- Part number: D5321005520000
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAMES 34-35,  STRNGER 24L END FITTING CORROED.  STRINGER END FITTING REPLACED IAW SRM 51-42-11, REV 128, SRM 51-44-11, REV 128, AND DWG D53376035 ISSUE M.
